Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 826164, 6 pages
http://dx.doi.org/10.1155/2011/826164
Research Article

Normal Criteria of Function Families Related to a Result of Drasin

1College of Computer Engineering Technology, Guangdong Institute of Science and Technology, Zhuhai 519090, China
2School of Economic and Management, Guangzhou University of Chinese Medicine, Guangzhou 512009, China
3School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China

Received 7 April 2011; Accepted 20 May 2011

Academic Editor: M. De la Sen

Copyright © 2011 Zhu Bing et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003.
  2. Y. X. Gu, X. C. Pang, and M. L. Fang, On Rosenbloom's Fix-Points Theorem and Related Results, Science Press, Beijing, China, 2007.
  3. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964.
  4. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993.
  5. W. Bergweiler, “Bloch's principle,” Computational Methods and Function Theory, vol. 6, no. 1, pp. 77–108, 2006. View at Google Scholar · View at Zentralblatt MATH
  6. L. A. Rubel, “Four counterexamples to Bloch's principle,” Proceedings of the American Mathematical Society, vol. 98, no. 2, pp. 257–260, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. Drasin, “Normal families and the Nevanlinna theory,” Acta Mathematica, vol. 122, pp. 231–263, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Schwick, “Normality criteria for families of meromorphic functions,” Journal d'Analyse Mathématique, vol. 52, pp. 241–289, 1989. View at Google Scholar · View at Zentralblatt MATH
  9. X. Pang and L. Zalcman, “Normal families and shared values,” The Bulletin of the London Mathematical Society, vol. 32, no. 3, pp. 325–331, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Pang and L. Zalcman, “Normality and shared values,” Arkiv för Matematik, vol. 38, no. 1, pp. 171–182, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W. J. Yuan, Z. R. Li, and B. Xiao, “Normal families of composite holomorphic functions and sharing a meromorphic function,” Scientia Sinica, Series A, vol. 40, no. 5, pp. 429–436, 2010 (Chinese). View at Google Scholar
  12. Q. Zhang, “Normal families of meromorphic functions concerning shared values,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 545–551, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Q. Zhang, “Some normality criteria of meromorphic functions,” Complex Variables and Elliptic Equations, vol. 53, no. 8, pp. 791–795, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. L. Schiff, Normal Families, Universitext, Springer, New York, NY, USA, 1993.
  15. M. Fang and W. Yuan, “On the normality for families of meromorphic functions,” Indian Journal of Mathematics, vol. 43, no. 3, pp. 341–351, 2001. View at Google Scholar · View at Zentralblatt MATH
  16. L. Zalcman, “A heuristic principle in complex function theory,” The American Mathematical Monthly, vol. 82, no. 8, pp. 813–817, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. L. Zalcman, “Normal families: new perspectives,” Bulletin of the American Mathematical Society, vol. 35, no. 3, pp. 215–230, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH